# SDR AALA970902

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- System (JASC): 5754 · Leading Edge Devices
- Part: Track Door
- Condition: Corroded
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 3 LEADING EDGE SLAT INBOARD TRACK DOOR IS CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 57-50-1. TST:  42,252.  CYCLES:  22,908.  (X)
